Metrics

From
Generalization of Fixed Point Theorems in Pseudocompact Tichonov Space by Mumtaz Ali and Muhammad Arshad Turkish Journal of Analysis and Number Theory. 2017, 5(5), 159-164 doi:10.12691/tjant-5-5-3
Views
5736
Html 5035
Abstract 701
14 July 2017 (publication date) through 22 January 2021 *
11.45 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2375
PDF657
Epub546
XML751
PPT0
Figures232
Tables189
Export: 1420
RIS406
BibTex501
Endnote513
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com